Eine Erweiterung des Riemann-Lebesgue-Lemmas.

Wolfgang Stadje

Monatshefte für Mathematik (1980)

  • Volume: 89, page 315-322
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Stadje, Wolfgang. "Eine Erweiterung des Riemann-Lebesgue-Lemmas.." Monatshefte für Mathematik 89 (1980): 315-322. <http://eudml.org/doc/177975>.

author = {Stadje, Wolfgang},
journal = {Monatshefte für Mathematik},
keywords = {Riemann-Lebesgue-lemma; Fourier transform},
pages = {315-322},
title = {Eine Erweiterung des Riemann-Lebesgue-Lemmas.},
url = {http://eudml.org/doc/177975},
volume = {89},
year = {1980},

AU - Stadje, Wolfgang
TI - Eine Erweiterung des Riemann-Lebesgue-Lemmas.
JO - Monatshefte für Mathematik
PY - 1980
VL - 89
SP - 315
EP - 322
KW - Riemann-Lebesgue-lemma; Fourier transform
UR - http://eudml.org/doc/177975
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.